# SDR DXTA2010062204129

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 4,789 hours, 3,447 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTTOM LT CIRCUIT BREAKER ON THE SCREEN OVERHEAT TEST PANEL POPPED ALONG WITH BURNING SMELL.  REMOVED LT WINDSCREEN FILTER AND REPLACED WITH NEW UNIT. R & R TERMINAL BLOCK PKA. PERFORMED WINDSCREEN OVERHEAT OPS CHECK OPS CEHCK GOOD. WORK IAW MM 30-41-00. TERMINAL BLOCK PN: 72441-225-0AV2.
